# SDR AALA20140608006

- Difficulty date: June 8, 2014
- Submitted: June 10, 2014
- Operation: Air carrier
- Aircraft: N7375A
- Make and model: Boeing 767323
- Aircraft serial: 25202
- Aircraft time: 90,291 hours, 14,361 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 0201875000
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEAT 35A INOPERATIVE.  RESEATED CONNECTOR FOR LIGHT ASSEMBLY AT SEAT 35A.  OPERATIONS CHECKED NORMAL.
